# SDR SWAA2018060722602

- Difficulty date: June 1, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SPLASH SHIELD JUST FORWARD OF CARGO DOOR CUTOUT CORRODED BETWEEN BS 767 TO BS 767+8.  R&R SHIELD IAW SRM & DWG.
